Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 135, NWS Mobile, AL

October 25, 2010Covington County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Oct 25, 2010, 8:18 AM CDT for Covington County, Crenshaw County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 8:18 AM CDT (13:18 UTC)
Expired
Oct 25, 2010, 9:00 AM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Covington County, AL, Crenshaw County, AL

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 25, 1:33 AM CDTTornado WatchSPC8 hr
Oct 25, 6:34 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1075 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-168 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 6:50 AM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 25, 6:50 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON OCT 25 2010

.UPDATE...PRODUCTS UPDATED TO DROP WILCOX FROM TOR WATCH 711 AND ADD
TOR WATCH 713 TO ZONES ALONG AND EAST OF I65 (EXCEPT FOR MOBILE.

/16

&&

.SHORT TERM (THIS MORNING)...WE CONTINUE TO MONITOR A BROKEN
LINE OF STRONG STORMS PASSING ACROSS OUR INLAND COUNTIES IN
ALABAMA...AND WE CONTINUE A TORNADO WATCH ACROSS SOME OF OUR
NORTHERN-MOST COUNTIES.  LATEST OBSERVATIONS INDICATE PLENTY OF
INSTABILITY WITH 500 TO 1000 J/KG MIXED LAYER CAPES AHEAD OF THE
LINE OF STORMS...WITH SURFACE WINDS STILL BACKED AHEAD OF THE LINE
SUPPORTING CONTINUED VERTICAL VEERING OF THE WINDS AND SUFFICIENT
WIND SHEAR TO MAINTAIN THE TORNADO WATCH ACROSS WILCOX, BUTLER AND
CRENSHAW COUNTIES.  WE ARE IN THE PROCESS OF DROPPING CHOCTAW COUNTY
SHORTLY AS IT IS BEHIND THE LINE WHERE SURFACE WINDS ARE VEERING TO
THE SOUTHWEST.  CONVECTION MOVING INTO CENTRAL MS BACK TO THE WEST
CONTINUES TO BE WEAKEN AS INDICATED BY WARMING CLOUD TOPS ON
SATELLITE IMAGERY.

/05

(REST OF TODAY INTO TONIGHT)...A PAIR OF SHORTWAVES WILL PASS JUST
NORTH OF THE FA MAINLY THIS MORNING. BEST COMBINATION OF UPPER
DYNAMICS...INSTABILITY AND SHEAR WILL BE NORTH OF THE FA...BUT
LOOKING AT THE ONGOING ACTIVITY...THE NORTHERN-MOST SECTIONS OF THE
FA WILL ALSO BE AFFECTED. PUT GUSTY WIND WORDING IN LAND FA WIDE
JUST IN CASE. WILD CARD IS A TRAILING MCS SEVERAL HOURS BEHIND THE
TAIL END OF THE CURRENT SYSTEM. CURRENT TRENDS SHOW IT WEAKENING AS
IT GETS FED THE WORKED-OVER AIR FROM...BUT AM NOT GOING TO DISCOUNT
UNTIL I SEE IT GOES AWAY.

FOR TEMPS...WELL ABOVE SEASONAL TEMPS WITH A TIGHTER THAN USUAL
RANGE EXPECTED FOR THE FIRST TWO PERIODS OF THE FORECAST.  /16

.LONG TERM (TUESDAY THROUGH SATURDAY)...WE INCREASE POPS INTO THE
CHANCE CATEGORY AGAIN WEDNESDAY AND WEDNESDAY NIGHT AHEAD OF A COLD
FRONT MOVING SOUTH INTO OUR AREA...THEN DROP POPS THURSDAY THROUGH
SATURDAY WITH DRY COOLER AIR WORKING DOWN INTO OUR REGION BEHIND THE
PASSING FRONT.  SLIGHT CHANCE POPS FOR THE INLAND COUNTIES ON SUNDAY
AHEAD OF A SHORTWAVE MOVING DOWN FROM THE NORTHWEST.

/05

&&

.MARINE...A GENERALLY MODERATE SOUTHERLY FLOW WILL CONTINUE INTO
TUESDAY NIGHT...THEN SETTLE. GUIDANCE IS CONTINUING TO ADVERTISE A
FRONT BEING PUSHED OVER THE AREA...MAINLY THURSDAY DAYTIME NOW.
STRONG OFFSHORE FLOW CONTINUES TO BE ADVERTISED FOLLOWING THIS
FRONTAL PASSAGE...LASTING INTO FRIDAY...THEN WEAKEN AS THE WINDS
SHIFTS TO WESTERLY BY SATURDAY MORNING AS SURFACE HIGH PRESSURE
PASSES NORTH OF THE AREA TO OVER VA BY SATURDAY MORN.

/16

&&

.AVIATION (12Z ISSUANCE)...A SERIES OF SHORTWAVES WILL BRING
SHRA/TSRA TO MAINLY NORTHERN AREAS OF THE FA THIS MORNING INTO EARLY
AFTERNOON. SOME SHOWERS WILL BE POSSIBLE OVER THE SOUTHERN HALF OF
THE AREA.. AS THESE MOVE OUT TODAY...SKIES WILL CLEAR OUT...WITH FOG
LIKELY OVER THE AREA TONIGHT. GUIDANCE IS PRETTY CONSISTENT WITH
MVFR CONDITIONS LIKELY...VFR POSSIBLE.

/16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  71  85  71 /  30  05  20  20
PENSACOLA   82  72  83  72 /  50  10  20  20
DESTIN      80  72  80  73 /  60  10  20  20
EVERGREEN   85  68  86  68 /  40  05  20  20
WAYNESBORO  87  69  86  69 /  20  05  20  30
CAMDEN      87  68  87  69 /  40  05  20  30
CRESTVIEW   84  69  85  69 /  60  10  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

16/MILLER
05/GARMON
Hazardous weather outlook, Oct 25, 6:00 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT MON OCT 25 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT MON OCT 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CROSS THE AREA THIS
MORNING. A FEW MAY BECOME STRONG TO SEVERE...WITH WINDS GUSTING TO
60 MPH AND LARGE HAIL THE LIKELY THREATS. ISOLATED...QUICKLY
DEVELOPING TORNADOES ARE ALSO POSSIBLE. THE THREAT WILL SHIFT EAST
THROUGH THE MORNING AND MOVE EAST OF THE AREA BY EARLY AFTERNOON.
MOVEMENT OF THESE STORMS WILL BE TO THE NORTHEAST AT 20 TO 25 MPH.

SMALL CRAFT ARE URGED TO EXERCISE CAUTION THROUGH TODAY INTO TONIGHT
AS A MODERATE ONSHORE WIND CONTINUES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEAK UPPER SYSTEM WILL PASS NORTH OF THE AREA TUESDAY...BRINGING
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY INTO
TUESDAY EVENING. COMBINED WITH ABUNDANT INSTABILITY AND SHEAR...A
FEW OF THESE MAY BECOME STRONG TO SEVERE...DAMAGING WINDS AND LARGE
HAIL THE GREATEST RISK.

A FRONT WILL SAG TOWARDS THE AREA WEDNESDAY. ENOUGH INSTABILITY WILL
REMAIN IN PLACE FOR SOME STORMS TO BECOME STRONG. THE FRONT WILL
STALL JUST NORTH OF THE AREA WEDNESDAY...THEN PUSH ACROSS THE AREA
THURSDAY...WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE AHEAD AND ALONG THE FRONT. THE FRONT IS EXPECTED TO PUSH
SOUTH OF THE COAST THURSDAY NIGHT.

STRONG OFFSHORE WINDS WILL DEVELOP ACROSS THE MARINE AREA THURSDAY
NIGHT INTO FRIDAY IN THE WAKE OF THE FRONT...RESULTING IN HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
OVERNIGHT.

In the hours before

Special weather statement, Oct 25, 4:47 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
447 AM CDT MON OCT 25 2010

ALZ052-061-062-251015-
UPPER MOBILE AL-WASHINGTON AL-UPPER BALDWIN AL-
447 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST
ALABAMA...THROUGH 515 AM CDT...

AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CITRONELLE...OR 11 MILES WEST OF MOUNT
VERNON...AND MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
MOUNT VERNON AROUND 510 AM CDT...
MCINTOSH AROUND 515 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ALABAMA.

&&
Special weather statement, Oct 25, 7:04 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
704 AM CDT MON OCT 25 2010

ALZ057-058-251230-
BUTLER AL-CRENSHAW AL-
704 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER AND NORTHERN
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 730 AM CDT...

AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF GREENVILLE...OR 6 MILES EAST
OF I65 AND AL 185...AND MOVING EAST AT 40 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
SAVILLE...PANOLA AROUND 715 AM CDT...
MAGNOLIA SHORES...HIGHLAND HOME...GARNERSVILLE AROUND 720 AM CDT...
LAPINE...BRADLEYTON AROUND 725 AM CDT...
HELICON AROUND 730 AM CDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 134 AND 139.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTH CENTRAL ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 PM CDT MONDAY AFTERNOON FOR SOUTHWESTERN ALABAMA AND NORTHWEST
FLORIDA.

&&
Special weather statement, Oct 25, 7:09 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
709 AM CDT MON OCT 25 2010

ALZ056-057-059-060-251300-
ESCAMBIA AL-COVINGTON AL-CONECUH AL-BUTLER AL-
709 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ESCAMBIA...NORTHWESTERN
COVINGTON...SOUTHERN CONECUH AND SOUTHERN BUTLER COUNTIES IN
SOUTHWEST ALABAMA...THROUGH 800 AM CDT...

AT 708 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BREWTON...OR NEAR I65 AND
AL 41...AND MOVING NORTHEAST AT 30 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
CASTLEBERRY AROUND 720 AM CDT...
I65 AND US 84...FAIRVIEW AROUND 730 AM CDT...
EVERGREEN...I65 AND AL 83 AROUND 740 AM CDT...
I65 AND CR 29 AROUND 745 AM CDT...
MCKENZIE AROUND 800 AM CDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 75 AND 105.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&
Local storm report, Oct 25, 7:10 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
710 AM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          1 WSW I65 AND AIRPORT B 30.67N 88.14W
10/25/2010                   MOBILE             AL   EMERGENCY MNGR

            DAMAGE REPORTED AT THE FESTIVAL CENTER. SEVERAL AC UNITS
            BLOWN OFF ROOF. GAS LINES BROKEN. NUMEROUS SHOPPING CARTS
            AND LOOSE ITEMS BLOWN AROUND. LARGE CHARITY DONATION
            BOXES BLOWN INTO MONTLIMAR BOULEVARD.

&&

JG
Local storm report, Oct 25, 7:14 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
714 AM CDT MON OCT 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          1 SW I65 AND AIRPORT BL 30.67N 88.14W
10/25/2010                   MOBILE             AL   EMERGENCY MNGR

            DAMAGE REPORTED TO THE MCDONALDS RESTAURANT AND CHEVRON
            SERVICE STATION AT THE CORNER OF AZALEA BOULEVARD AND
            MICHAEL BOULEVARD. NUMEROUS TREES AND POWER LINES ALSO
            REPORTED DOWN IN THE AREA.

&&

JG
Special weather statement, Oct 25, 7:28 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
728 AM CDT MON OCT 25 2010

FLZ001-003-251315-
INLAND ESCAMBIA FL-INLAND SANTA ROSA FL-
728 AM CDT MON OCT 25 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ESCAMBIA AND
NORTHWESTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 815
AM CDT...

AT 727 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MOLINO...OR 8 MILES SOUTH OF
OAK GROVE...AND MOVING EAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR...
CHUMUCKLA SPRINGS...BOGIA...MCDAVID AROUND 740 AM CDT...
NEW YORK...BROWNSDALE AROUND 755 AM CDT...
COBBTOWN AROUND 810 AM CDT...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT MONDAY AFTERNOON
FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 7:00 PM CDTAreal Flood AdvisoryMOBBaldwin60 min
Oct 24, 8:26 PM CDTSpecial Marine WarningMOB64 min
Oct 24, 8:30 PM CDTSevere Thunderstorm WarningMOBClarke, Wilcox45 min
Oct 24, 8:32 PM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox43 min
Oct 24, 9:16 PM CDTTornado WarningMOBBaldwin44 min
Oct 24, 10:52 PM CDTTornado WarningMOBEscambia39 min
Oct 24, 11:15 PM CDTTornado WarningMOBConecuh, Covington, Escambia45 min
Oct 24, 11:39 PM CDTSpecial Marine WarningMOB51 min
Oct 24, 11:52 PM CDTTornado WarningMOBCovington38 min
Oct 25, 3:19 AM CDTSevere Thunderstorm WarningMOBChoctaw41 min
Oct 25, 4:42 AM CDTTornado WarningMOBBaldwin, Clarke, Washington23 min
Oct 25, 5:15 AM CDTAreal Flood AdvisoryMOBMobile60 min
Oct 25, 5:20 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile40 min
Oct 25, 5:23 AM CDTTornado WarningMOBBaldwin, Mobile25 min
Oct 25, 5:59 AM CDTSevere Thunderstorm WarningMOBBaldwin46 min
Oct 25, 6:03 AM CDTTornado WarningMOBBaldwin27 min
Oct 25, 6:26 AM CDTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia, Monroe2 hr
Oct 25, 6:28 AM CDTTornado WarningMOBBaldwin32 min
Oct 25, 6:44 AM CDTSevere Thunderstorm WarningMOBBaldwin36 min
Oct 25, 7:01 AM CDTAreal Flood AdvisoryMOBBaldwin59 min
Oct 25, 7:21 AM CDTAreal Flood AdvisoryMOBConecuh, Escambia, Monroe54 min
Oct 25, 8:13 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Escambia2 min
Oct 25, 1:06 PM CDTTornado WarningMOBConecuh, Escambia39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.